MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE PC W LASER SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE PC W LASER SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During field service engineer investigation, the touchscreen became nonfunctional and could not be restored through touchscreen replacement.Subsequent loss of usb functionality was also observed, eliminating access to external input devices.These failures are consistent with an internal electronics issue, likely associated with the electronic interface controller (eic) or related circuitry.The system was removed from service and the eic was exchanged along with the power supply module.Complaint confirmed on the electronic interface controller (eic).Replacement of transition board, front bezel and damaged touch panel is required.Hard disk drive reimage required.Reported problem was not reproducible on the power supply module after being evaluated and in use for two days at the depot.The root cause was an internal hardware failure within the electronic interface controller (eic) or associated electronics, resulting in loss of touchscreen and usb input functionality.This failure led to loss of system operability and contributed to the reported system shutdown event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The user facility in france reported the system shut down during surgery.The surgeon switched to another stellaris system to complete the procedure.There was no patient impact.
 
Additional Manufacturer Narrative
The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.

Brand Name
STELLARIS ELITE PC W LASER SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23838912
Report Number0001920664-2025-00132
Device Sequence Number9817166
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)220211
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown